Characterizations of minimal non-solvable Fitting p-groups


ARIKAN A.

JOURNAL OF GROUP THEORY, vol.11, no.1, pp.95-103, 2008 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 1
  • Publication Date: 2008
  • Doi Number: 10.1515/jgt.2008.006
  • Journal Name: JOURNAL OF GROUP THEORY
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.95-103
  • Gazi University Affiliated: Yes

Abstract

Let G be a minimal non-solvable Fitting p-group. Our main results are that G has uncountbly many subgroups and that (G) over bar has a homomorphic image a with a proper subgroup (X) over bar such that C-(G) over bar((X) over bar) = 1. We also define the solvabilizer of a solvable group and consider the minimal non-solvability problem in another context.